# SDR BB06015

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757225
- Aircraft serial: 27144
- Aircraft time: 43,312 hours, 17,660 cycles
- Engine: Rroyce RB211535E437
- Engine time: 34,826 hours, 13,812 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Part number: C8E3812
- Part serial: 2936
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,920 hours, 12,849 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: K

## Discrepancy

FLIGHT 979, BDL-CLT: ON APPROACH, THE NUMBER ONE ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS AND SHUT DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED VALVE CONTROL UNIT AND BOTH DGCU'S.
